Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from hair fall and acne. Taking Istroin and levoflox. Cause and cure?

I M 25 year old female. I am suffering from hair loss since last two years. My B12 level is 190 and Hemoglobin is 11.8. I am also suffering from acne for which M taking Levoflox 500 and Istroin 10 as prescribed by my docter. I applied mercury in my hair mixed with oil before 1 and half year as some one told me to do that. Can that be the reason for my hairfall? Please help
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.I don't think mercury would cause hair fall even after stopping for so long.Check for thyroid hormone levels,serum ferritin levels.There are good oral supplements for hair fall.Regarding acne,you haven't mentioned if you are responding well to the treatment or not.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor